Approximating geometric coverage problems

T. Erlebach, E.J. Leeuwen, van

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    39 Citations (Scopus)
    Original languageEnglish
    Title of host publicationProceedings 19th Annual ACM-SIAM Symposium on Discrete Algorithms (SODA'08, San Francisco CA, USA, January 20-22, 2008)
    EditorsS.T. Huang
    Place of PublicationPhiladelpha PA
    PublisherSociety for Industrial and Applied Mathematics (SIAM)
    Pages1267-1276
    Publication statusPublished - 2008

    Cite this